Health A2Z Ibuprofen Tablets 200mg, 30-count, Compare to Active Ingredient in Advil

Price:
Product prices and availability are accurate as of 2018-06-30 21:50:49 GMT and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: Not Available Discontinued - Unfortunately this product has been discontinued and we will not be receiving any more stock. Click here for alternative products.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Manufacturer Description

Compare to Active Ingredient in Advil Ibuprofen Tablets. Each tablet contains Ibuprofen USP, 200mg (NSAID) (nonsteroidal anti-inflammatory drug). Temporarily relieves minor aches and pains due to:headache /muscular aches/ minor pain of arthritis /toothache /backache /the common cold /menstrual cramps/temporarily reduces fever.Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!

Product Features

Compare to Active Ingredient in Advil Ibuprofen Tablets. Each tablet contains Ibuprofen 200 mg. Pain Reliever. Fever Reducer (NSAID).

Write a Review